| Model Number |
M00558680 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophageal dilation procedure performed on (b)(6) 2025.During the procedure, pinhole leak occurred during dilation between 10mm to 12mm.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.